# SDR SIMA20121128006

- Difficulty date: November 28, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 35,241 hours, 29,410 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Contactor
- Part number: 480CC01
- Condition: Defective
- Location: Landing Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3374 THE FLIGHT ATTENDANT REPORTED IMMEDIATELY AFTER LANDING AN ELECTRICAL BURNING ODOR IN THE FORWARD CABIN AREA.  SHORTLY AFTER THE COCKPIT CREW SMELLED IT.  NO SMOKE WAS PRESENT.  THE ODOR SEEMS TO ORIGINATE FROM BEHIND CAPTAINS SEAT AREA.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND INSTALLED LEFT (K0233) LANDING LIGHT CONTACTOR AND NOSE (K0237) LANDING LIGHT CONTACTOR IAW EMB145 AMM 33-41-03.  THE OPERATIONAL CHECK WAS GOOD.  NO ODOR OR SMELLS NOTED AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
